DC FieldValueLanguage
dc.contributor.authorBorisov, Denis-
dc.contributor.authorHoecker-Escuti, Francisco-
dc.contributor.authorVeselic, Ivan-
dc.date.accessioned2020-05-29T06:22:48Z-
dc.date.available2020-05-29T06:22:48Z-
dc.date.issued2016-03-01-
dc.identifier.citationJournal of Functional Analysis 270 (5): 1684-1718 (2016-03-01)de_DE
dc.identifier.issn0022-1236de_DE
dc.identifier.urihttp://hdl.handle.net/11420/6199-
dc.description.abstractThe spectrum of random ergodic Schrödinger-type operators is almost surely a deterministic subset of the real line. The random operator can be considered as a perturbation of a periodic one. As soon as the disorder is switched on via a global coupling constant, the spectrum expands. We estimate how much the spectrum expands at its bottom for operators on ℓ²(ℤᵈ).en
dc.language.isoende_DE
dc.relation.ispartofJournal of functional analysisde_DE
dc.subjectAlmost sure spectrumde_DE
dc.subjectExpansion of the spectrumde_DE
dc.subjectWeak disorderde_DE
dc.subjectMathematical Physicsde_DE
dc.subjectMathematical Physicsde_DE
dc.subjectMathematics - Mathematical Physicsde_DE
dc.titleExpansion of the almost sure spectrum in the weak disorder regimede_DE
dc.typeArticlede_DE
dc.type.diniarticle-
dcterms.DCMITypeText-
tuhh.abstract.englishThe spectrum of random ergodic Schrödinger-type operators is almost surely a deterministic subset of the real line. The random operator can be considered as a perturbation of a periodic one. As soon as the disorder is switched on via a global coupling constant, the spectrum expands. We estimate how much the spectrum expands at its bottom for operators on ℓ²(ℤᵈ).de_DE
tuhh.publisher.doi10.1016/j.jfa.2015.12.018-
tuhh.publication.instituteMathematik E-10de_DE
tuhh.type.opus(wissenschaftlicher) Artikel-
dc.type.driverarticle-
dc.type.casraiJournal Article-
tuhh.container.issue5de_DE
tuhh.container.volume270de_DE
tuhh.container.startpage1684de_DE
tuhh.container.endpage1718de_DE
dc.identifier.arxiv1408.2113v2de_DE
dc.identifier.scopus2-s2.0-84958051062-
datacite.resourceTypeJournal Article-
datacite.resourceTypeGeneralText-
item.grantfulltextnone-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.creatorOrcidBorisov, Denis-
item.creatorOrcidHoecker-Escuti, Francisco-
item.creatorOrcidVeselic, Ivan-
item.languageiso639-1en-
item.creatorGNDBorisov, Denis-
item.creatorGNDHoecker-Escuti, Francisco-
item.creatorGNDVeselic, Ivan-
item.fulltextNo Fulltext-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.mappedtypeArticle-
crisitem.author.deptMathematik E-10-
crisitem.author.parentorgStudiendekanat Elektrotechnik, Informatik und Mathematik (E)-
Appears in Collections:Publications without fulltext
Show simple item record

Page view(s)

156
Last Week
1
Last month
2
checked on Dec 5, 2022

SCOPUSTM   
Citations

2
Last Week
0
Last month
0
checked on Jun 30, 2022

Google ScholarTM

Check

Add Files to Item

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.